# SDR AALA202312155571

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 38,969 hours, 18,491 cycles
- Engine: Cfmint CFM565B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 2293B020000
- Part serial: 17663
- Condition: No Test
- Location: Zone 400 - Nac/P
- Part time: 30,833 hours, 12,477 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 STALL FL350. ONE TIME ECAM MESSAGE CAME UP, THEN WENT AWAY. ENGINE INDICATIONS ARE NORMAL. STALL WAS HEARD IN THE FLIGHT DECK. BANG FELT ON CENTER PEDESTAL. MAINTENANCE FOUND THE #1 ENGINE INLET PRESSURE VALVE FAILED INSPECTION AND REPLACED IT PER AMM 36-11-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
